Hello and welcome to HealingWell.
It takes on average 4-6weeks for SSRI's to work, so give Celexa time to get into your system.
Yes you may feel worse initially and feel all the symptoms you posted. But your mood will lighten in time once the med starts to slow down the reuptate of serotonin which is what causes depression and your feelings.
Keep yourself active, don't ruminate. Even though it is the last thing you want to do , get up and be active. When your body screams at you to go to bed during the daytime, just don't give in. You can always take a short nap on the couch.
Take charge of your mind, and your body. The more active you are the less depressed and anxious you will feel, as you are being distracted. Give your meds time to work.
Remember we know where your coming from and what your going through.
~~Kitt~~Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease. www.healingwell.com"If you can't change the world, change your world"